Long cycles in hypercubes with distant faulty vertices
Graphs and Algorithms
Main Authors: | , |
---|---|
Format: | Article |
Language: | English |
Published: |
Discrete Mathematics & Theoretical Computer Science
2009-01-01
|
Series: | Discrete Mathematics & Theoretical Computer Science |
Subjects: | |
Online Access: | https://dmtcs.episciences.org/466/pdf |
_version_ | 1827323907521118208 |
---|---|
author | Petr Gregor Riste Škrekovski |
author_facet | Petr Gregor Riste Škrekovski |
author_sort | Petr Gregor |
collection | DOAJ |
description | Graphs and Algorithms |
first_indexed | 2024-04-25T02:00:08Z |
format | Article |
id | doaj.art-f02ccc8503bf47cebf2ab6a1cb4c8fb9 |
institution | Directory Open Access Journal |
issn | 1365-8050 |
language | English |
last_indexed | 2024-04-25T02:00:08Z |
publishDate | 2009-01-01 |
publisher | Discrete Mathematics & Theoretical Computer Science |
record_format | Article |
series | Discrete Mathematics & Theoretical Computer Science |
spelling | doaj.art-f02ccc8503bf47cebf2ab6a1cb4c8fb92024-03-07T15:13:12ZengDiscrete Mathematics & Theoretical Computer ScienceDiscrete Mathematics & Theoretical Computer Science1365-80502009-01-01Vol. 11 no. 1Graph and Algorithms10.46298/dmtcs.466466Long cycles in hypercubes with distant faulty verticesPetr Gregor0https://orcid.org/0000-0002-3608-2533Riste Škrekovski1https://orcid.org/0000-0001-6851-3214Department of Theoretical Computer Science and Mathematical Logic [Prague]Oddelek za MatematikoGraphs and Algorithmshttps://dmtcs.episciences.org/466/pdf[info.info-dm] computer science [cs]/discrete mathematics [cs.dm] |
spellingShingle | Petr Gregor Riste Škrekovski Long cycles in hypercubes with distant faulty vertices Discrete Mathematics & Theoretical Computer Science [info.info-dm] computer science [cs]/discrete mathematics [cs.dm] |
title | Long cycles in hypercubes with distant faulty vertices |
title_full | Long cycles in hypercubes with distant faulty vertices |
title_fullStr | Long cycles in hypercubes with distant faulty vertices |
title_full_unstemmed | Long cycles in hypercubes with distant faulty vertices |
title_short | Long cycles in hypercubes with distant faulty vertices |
title_sort | long cycles in hypercubes with distant faulty vertices |
topic | [info.info-dm] computer science [cs]/discrete mathematics [cs.dm] |
url | https://dmtcs.episciences.org/466/pdf |
work_keys_str_mv | AT petrgregor longcyclesinhypercubeswithdistantfaultyvertices AT risteskrekovski longcyclesinhypercubeswithdistantfaultyvertices |